# SDR TSAA9852338

- Difficulty date: June 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N810AL
- Make and model: Boeing 737-2Y5
- Aircraft serial: 24031
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pin
- Part number: 66109058
- Condition: Broken
- Location: Pax Door
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOUD HIGH PITCHED SQUEAL COMING FROM FORWARD ENTRY DOOR.  STARTED ABOVE 2 PSI.  FOUND BROKEN HINGE PIN ASSY.  REPLACED ASSY AND PRESSURIZED AIRCRAFT TO 7.6 PSI.  NO NOISE NOTED UPON CHECK.  ALSO CLEANED DOOR SEALS AND HINGE SEAT.  OPS CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (X)
